# SDR T9NR200700002

- Difficulty date: November 6, 2007
- Submitted: November 10, 2007
- Operation: General aviation
- Filed by: Safran Landing Systems Wheel & Brake Services, LLC, repair station T9NR083O
- Make and model: Aerosp ATR-42
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 315182
- Part serial: 0355
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUR SHOP REPORTS THE PRESENCE OF AN UNUSUAL CRACK ON THIS WHEEL. IT LIES BETWEEN THE WHEEL'S LIGHTING HOLES (WEB), AND IS COMPLETELY CRACKED BETWEEN ADJACENT LIGHTING HOLES. THE WHEEL ASSEMBLY PN IS NOTED BELOW, BUT THE CRACK EXHIBITED ITSELF ON THE WHEEL HALF PN 300-824/10-1606
